# SDR CALA2014072291505

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,082 hours, 22,579 cycles
- Engine: Iae V2527A5
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Gouged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  RT LATERAL AVIONICS COMPARTMENT DOOR GOUGED AT HANDLE CUT OUT ADJACENT TO RELEASE PUSH BUTTON.  BLENDED MINOR DAMAGE.  DIMENSIONS AFTER BLENDING ARE AS FOLLOWS E=.4 D=.159 E BY D= 2.515 >1.5.  WITHIN LIMITS IAW SRM 52-41-00 FIG 101 SH 2.  THIS REPAIR REFERS TO SRI 52-41-00-1-005-00 TABLE 108.  1ST INSP DUE AT 60000FC AFTER REPAIR EMBODIMENT.  CURRENT PTC IS 22579 & PTT = 58082.
